# SDR HEEA076568

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 2,990 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Support
- Part number: 406040500119
- Part serial: NA
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SUPPORT LEAKING FROM SEAL.
